Ask a doctor

How To Treat Acne Scars and Wrinkles Following Retin-A Use? (photo)

I have been using Retin-A 0.04 for the acne that I have on my chin,and I am concern about the wrinkles as well, after using the Retin-A for about a month now I have noticed tha here latley that my chin looks awfull with the dryness and of course some randome acne ( plus some slight scarring from the acne) is their any product that you would recommend, or a procedure that might improve the look of my skin

Doctor Answers 1

Acne scars

The reaction to the retin A is normal . For treatment of the acne scars and fine lines Fractional CO2 laser is your best option


Baltimore Plastic Surgeon
5.0 out of 5 stars 4 reviews

Have a question? Ask a doctor

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.